# SDR DALA2023019200427

- Difficulty date: January 16, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 111,893 hours, 15,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 186 OVERHEAD EMERGENCY LT LENS MISSING AT RIGHT HAND SIDE JUST PAST FIRST CLASS.   INSTALLED IN POSITION REF B767 AMM 33-51. OK FOR SVC
